Year 2013, Volume 42, Issue 3, Pages 231 - 241 2013-03-01

Anti-Invariant ξ ⊥ -Riemannian Submersions fromAlmost Contact Manifolds
Anti-Invariant ξ ⊥ -Riemannian Submersions fromAlmost Contact Manifolds

Jae Won Lee [1]

168 511

We introduce anti-invariant ξ⊥ -Riemannian submersions from almostcontact manifolds onto Riemannian manifolds. We give an example,investigate the geometry of foliations which are arisen from the definition of a Riemannian submersion and check the harmonicity of suchsubmersions. We also find necessary and sufficient conditions for a special anti-invariant ξ⊥ -Riemannian submersion to be totally geodesic.Moreover, we obtain decomposition theorems for the total manifold ofsuch submersions.
Riemannian submersion, Sasakian manifold, Anti-invariant ξ⊥ -Riemannainsubmersion2000 AMS Classification:53C25, 53C40, 53C50
  • Altafini, C. Redundant robotic chains on Riemannian submersions, IEEE Transactions on Robotics and Automation, 20(2), 335-340, 2004.
  • Blair, D. E. Contact manifold in Riemannian geometry,(Lecture Notes in Math., 509, Springer-Verlag, Berlin-New York, 1976).
  • Baird, P., Wood, J. C. Harmonic Morphisms Between Riemannian Manifolds, (London Mathematical Society Monographs, 29, Oxford University Press, The Clarendon Press, Oxford, 2003).
  • Chinea, C. Almost contact metric submersions, Rend. Circ. Mat. Palermo, 43(1), 89–104, 198 Eells, J., Sampson, J. H. Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86, 109–160, 1964.
  • Falcitelli, M., Ianus, S., Pastore, A. M. Riemannian Submersions and Related Topics, (World Scientific, River Edge, NJ, 2004).
  • Gray, A. Pseudo-Riemannian almost product manifolds and submersion, J. Math. Mech., 16, 715–737, 1967.
  • Ianus, S., Pastore A. M. Harmonic maps on contact metric manifolds, Ann. Math. Blaise Pascal, 2(2), 43–53, 1995.
  • O’Neill, B. The fundamental equations of a submersion, Mich. Math. J.,13, 458–469, 1966. Ponge, R. Reckziegel, H. Twisted products in pseudo-Riemannian geometry, Geom. Dedicata, 48(1), 15–25, 1993.
  • Sahin, B. Anti-invariant Riemannian submersions from almost hermitian manifolds, Cent. Eur. J. Math., 8(3), 437–447, 2010.
  • Sasaki, S., Hatakeyama, Y. On differentiable manifolds with contact metric structure, J. Math. Soc. Japan, 14, 249–271, 1961.
  • Watson, B. Almost Hermitian submersions, J. Differential Geometry, 11(1), 147–165, 1976.
Primary Language tr
Journal Section Mathematics
Authors

Author: Jae Won Lee

Dates

Publication Date: March 1, 2013

Bibtex @ { hujms101276, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe University}, year = {2013}, volume = {42}, pages = {231 - 241}, doi = {}, title = {Anti-Invariant \&\#958 \&\#8869 -Riemannian Submersions fromAlmost Contact Manifolds}, key = {cite}, author = {Lee, Jae Won} }
APA Lee, J . (2013). Anti-Invariant &#958 &#8869 -Riemannian Submersions fromAlmost Contact Manifolds. Hacettepe Journal of Mathematics and Statistics, 42 (3), 231-241. Retrieved from http://dergipark.org.tr/hujms/issue/7748/101276
MLA Lee, J . "Anti-Invariant &#958 &#8869 -Riemannian Submersions fromAlmost Contact Manifolds". Hacettepe Journal of Mathematics and Statistics 42 (2013): 231-241 <http://dergipark.org.tr/hujms/issue/7748/101276>
Chicago Lee, J . "Anti-Invariant &#958 &#8869 -Riemannian Submersions fromAlmost Contact Manifolds". Hacettepe Journal of Mathematics and Statistics 42 (2013): 231-241
RIS TY - JOUR T1 - Anti-Invariant &#958 &#8869 -Riemannian Submersions fromAlmost Contact Manifolds AU - Jae Won Lee Y1 - 2013 PY - 2013 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 231 EP - 241 VL - 42 IS - 3 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Anti-Invariant &#958 &#8869 -Riemannian Submersions fromAlmost Contact Manifolds %A Jae Won Lee %T Anti-Invariant &#958 &#8869 -Riemannian Submersions fromAlmost Contact Manifolds %D 2013 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 42 %N 3 %R %U
ISNAD Lee, Jae Won . "Anti-Invariant &#958 &#8869 -Riemannian Submersions fromAlmost Contact Manifolds". Hacettepe Journal of Mathematics and Statistics 42 / 3 (March 2013): 231-241.
AMA Lee J . Anti-Invariant &#958 &#8869 -Riemannian Submersions fromAlmost Contact Manifolds. Hacettepe Journal of Mathematics and Statistics. 2013; 42(3): 231-241.
Vancouver Lee J . Anti-Invariant &#958 &#8869 -Riemannian Submersions fromAlmost Contact Manifolds. Hacettepe Journal of Mathematics and Statistics. 2013; 42(3): 241-231.